# SDR AALA202306097873

- Difficulty date: March 3, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 63,430 hours, 37,093 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: D5725240300200
- Condition: Corroded
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING TOP SKIN PANEL LOWER SURFACE BETWEEN WX 3622 AND WX 4013, BETWEEN RIBS 7 AND 8. REPAIRED SKIN PANEL PER EA 343108.
